MAUDE Adverse Event Report: BIOMET MICROFIXATION CRANE PICK ELEVATOR; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION CRANE PICK ELEVATOR; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that an instrument fractured during a tooth extraction.The fractured piece of the instrument was removed by suction.No adverse events were reported as a result of this device malfunction.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The customer reported that their 09-0262 crane pick elevator lot number unknown fractured during a case.Functional testing and inspections could not be performed due to the product not being returned.A determination could not be made off of the customer provided photograph.For these reasons, the complaint cannot be verified and the most likely underlying cause cannot be determined.There are no indications of manufacturing defects.For this part (09-0262) and the previous one year there has been a complaint rate of (b)(4), which is no greater than the occurrence listed in the application fmea.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CRANE PICK ELEVATOR
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9260380
Report Number0001032347-2019-00477
Device Sequence Number2486286
Product Code EMJ
UDI-Device Identifier00841036028237
UDI-Public00841036028237
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0262
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1